# SDR USAA2010062391233

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 5,084 hours, 1,501 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: M832481011
- Condition: Cut
- Location: Chip Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 192 MCO-PHX - ODOR - DURING TAXI OUT AT MCO (AND PRIOR TO WITH APU RUNNING AT GATE) SMELLED A DIRTY SOCK ODOR IN COCKPIT AND FLIGHT ATTENDANTS REPORTED SAME SMELL THROUGHOUT CABIN.  THE SMELL REMAINED THROUGH INITIAL CLIMB TO ABOUT 10,000 FEET AND RETURNED AGAIN AT 10,000 ON DESCENT.  MAINTENANCE REMOVED AND REPLACED THE APU CHIP DETECTOR O-RINGS & CLEANED APU AIR INTAKE PLENUM.
